- 08-20-2003, 12:25 PM
i read a post a while that kinda shook me up on a guy thta got gyno here. is getting gyno off t1 pro a side affect that several get or was that individual just super unlucky and his body just had a bad reaction to it? just trying to get some info here. i'd like to st art up because of the gains i saw on 1-ad a while back.
- 08-20-2003, 01:10 PM
Its a very real possibility on any topical ph which contains an aromatizing compound. You neeed to have ancillaries on hand to deal with gyno if it rears its ugly head. Nolva is reccomended. nolva can also be used for post cycle sooo get 2 bottles of nolva to be safe.
- 08-20-2003, 01:26 PM
But its not that common. It all depends on the individual, the doseing, the post cycle treatments, and the ability to be willing to learn how to use, not abuse, the stuff.
Keep reading and learning then step up to the plate when you can answer all your own basic questions without any help.
08-20-2003, 02:13 PM
I have have heard of little to no gyno from the transdermals. Actually if the symptoms were there, I doubt running for only 4 weeks would allow for full gyno to kick in. Definately have nolva on hand for all PH's (better safe than sorry!)
08-20-2003, 02:26 PM
I did a 4 week cycle of 4ad only at 900mg/day and at the 2-3 week mark my nipples started to itch a lot and one got really, really sore. I had formastene and taking 3 caps for the next week seemed to make the soreness and itching completely stop.
Similar Forum Threads
- By pogue in forum SupplementsReplies: 11Last Post: 08-04-2012, 09:10 PM
- By pogue in forum SupplementsReplies: 2Last Post: 11-15-2002, 11:36 AM
- By DreamWeaver in forum AnabolicsReplies: 3Last Post: 11-06-2002, 01:30 PM
- By shanesurfs in forum AnabolicsReplies: 17Last Post: 11-02-2002, 08:01 AM
- By Gmonkey in forum AnabolicsReplies: 5Last Post: 10-23-2002, 06:54 PM